Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Stopped taking levlen ED. Had withdrawal bleeding. Have mild cramping, heartburn and increased appetite. Are these symptoms normal?

hi, I ve recently stopped taking the pill (levlen ED) after being on it for about 5 years. prior to that i had the implant ( implanon ) for 4 years and before that depo injection for about a year. I stopped taking the pill on the 19/10/12 and had my normal withdrawl bleed from 23/10-26/10. So if the 23rd was day 1 of my cycle I m currently at day 30 of my cycle. The last couple of weeks I ve noticed a few weird things that I m not sure if they are relating to stopping the pill. I ve been getting some mild cramping like period pain, my breasts are a bit tender, mild heartburn , increased appetite and very light spotting for the past 2 days. Are these normal reactions to stopping the pill? or is it possible that I m pregnant? My husband and I aren t trying to conceive but we haven t exactly been careful when it comes to protection (Condom goes on after pentration but before cum). BTW I m 32, relatively healthy, and a healthy weight. Any advice you can offer would be greatly appreciated. Thanks
Asked On : Sun, 25 Nov 2012
Answers:  0 Views:  117 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor